DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 15, 2002

  • Energy identity for $m$-harmonic maps

    Changyou Wang and ShihShu Walter Wei

    Volume 15, 2002, pages 1519-1532

  • Small data global solutions for Dirac-Klein-Gordon equation

    Shuji Machihara

    Volume 15, 2002, pages 1511-1517

  • Riccati operators in non-reflexive spaces

    Wolfgang Desch, Eva Fasanga, Jaroslav Milota, and Wilhelm Schappacher

    Volume 15, 2002, pages 1493-1510

  • Viscoelasticity equation with nonlinear boundary conditions

    A. I. Kozhanov and N. A. Lar'kin

    Volume 15, 2002, pages 1475-1492

  • Radial singular solutions of a critical problem in a ball

    Jean Dolbeault, Maria J. Esteban, and Mythily Ramaswamy

    Volume 15, 2002, pages 1459-1474

  • Non-classical boundary layers for fourth-order equations with singular limit solution

    Makram Hamouda

    Volume 15, 2002, pages 1435-1458

  • Asymptotic expansion for the generalized Benjamin-Bona-Mahony-Burger equation

    Raúl Prado and Enrique Zuazua

    Volume 15, 2002, pages 1409-1434

  • On "verifiability" of models of the motion of large eddies in turbulent flows

    M. Kaya and W. J. Layton

    Volume 15, 2002, pages 1395-1407

  • Interval matrix systems—flow invariance and componentwise asymptotic stability

    Octavian Pastravanu and Mihail Voicu

    Volume 15, 2002, pages 1377-1394

  • Stabilization of the total energy for a system of elasticity with localized dissipation

    María Angélica Astaburuaga and Ruy Coimbra Charão

    Volume 15, 2002, pages 1357-1376

  • Steady approximate inertial manifolds of exponential order for semilinear parabolic equations

    Alexander V. Rezounenko

    Volume 15, 2002, pages 1345-1356

  • On a double resonant problem in $R^N$

    Marcelo F. Furtado, Liliane A. Maia, and Elves A. B. Silva

    Volume 15, 2002, pages 1335-1344

  • Local well-posedness of the generalized Korteweg-de Vries equation in spaces of analytic functions

    Zoran Grujic and Henrik Kalisch

    Volume 15, 2002, pages 1325-1334

  • On a nonlinearly Dirichlet problem with a singularity along the boundary

    C. Aranda and T. Godoy

    Volume 15, 2002, pages 1313-1324

  • Bifurcation for families of nonlinear perturbation of closed Fredholm operators of index zero

    Maria Testa

    Volume 15, 2002, pages 1281-1312

  • Higher order Neumann problems for Laplace's equation in two dimensions

    Michael Renardy

    Volume 15, 2002, pages 1273-1279

  • Some regularity results for anisotropic motion of fronts

    Cyril Imbert

    Volume 15, 2002, pages 1263-1271

  • Completeness of root vectors for an Agmon-Douglis-Nirenberg elliptic problem with an indefinite weight in $L_p$ spaces

    Mamadou Sango

    Volume 15, 2002, pages 1237-1262

  • Global solvability and decay of the energy for the nonhomogeneous Kirchhoff equation

    Alfredo T. Cousin, Cicero L. Frota, and Nickolai A. Lar'kin

    Volume 15, 2002, pages 1219-1236

  • A Stieltjes type convolution for integrated semigroups of bounded strong variation and $L_p$-solutions to the abstract Cauchy problem

    Horst R. Thieme and Hauke Vosseler

    Volume 15, 2002, pages 1171-1218

  • On some quasilinear PDE's with singularities on the boundary

    Evgeny Galakhov

    Volume 15, 2002, pages 1153-1169

  • Unbounded solutions of forced isochronous oscillators at resonance

    D. Bonheure and C. Fabry

    Volume 15, 2002, pages 1139-1152

  • On a regularity criterion for the solutions to the 3D Navier-Stokes equations

    Luigi C. Berselli

    Volume 15, 2002, pages 1129-1137

  • Generation of analytic semigroups and domain characterization for degenerate elliptic operators with unbounded coefficients arising in financial mathematics. I

    Fausto Gozzi, Roberto Monte, and Vincenzo Vespri

    Volume 15, 2002, pages 1085-1128

  • The global Cauchy problem and scattering of solutions for nonlinear Schrödinger equations in $H^s$

    Boling Guo and Baoxiang Wang

    Volume 15, 2002, pages 1073-1083

  • The initial value problem for a generalized Boussinesq equation

    Adrian Constantin and Luc Molinet

    Volume 15, 2002, pages 1061-1072

  • Some remarks about the Fucik spectrum and application to equations with jumping nonlinearities

    Chakib Abchir

    Volume 15, 2002, pages 1045-1060

  • On an open problem of Ambrosetti, Brezis and Cerami

    Yuanji Cheng

    Volume 15, 2002, pages 1025-1044

  • Asymptotic description of vanishing in a fast-diffusion equation with absorption

    Manuel del Pino and Mariel Sáez

    Volume 15, 2002, pages 1009-1023

  • Uniqueness for multi-dimensional Stefan problems with nonlinear boundary conditions described by maximal monotone operators

    Toyohiko Aiki

    Volume 15, 2002, pages 973-1008

  • Nodal solutions to semilinear elliptic equations in a ball

    Walter Dambrosio

    Volume 15, 2002, pages 945-972

  • Stable periodic motion of a system with state dependent delay

    Hans--Otto Walther

    Volume 15, 2002, pages 923-944

  • On a class of doubly nonlinear nonlocal evolution equations

    Ulisse Stefanelli

    Volume 15, 2002, pages 897-922

  • Attractivity properties of infinite delay Mackey-Glass type equations

    Eduardo Liz, Clotilde Martínez, and Sergei Trofimchuk

    Volume 15, 2002, pages 875-896

  • On a modified Kuramoto-Sivashinsky equation

    Kai-Seng Chou

    Volume 15, 2002, pages 863-874

  • Nontrivial solutions of mountain pass type of quasilinear equations with slowly growing principal parts

    Vy Khoi Le

    Volume 15, 2002, pages 839-862

  • On some partial differential equation for non coercive functional and critical Sobolev exponent

    Isabeau Birindelli and Françoise Demengel

    Volume 15, 2002, pages 823-837

  • Positive solutions with prescribed patterns in some simple semilinear equations

    Yihong Du and Shujie Li

    Volume 15, 2002, pages 805-822

  • On some Dirichlet and Cauchy problems for a singular diffusion equation

    Kin Ming Hui

    Volume 15, 2002, pages 769-804

  • Lower bounds for the $L^2$ minimal periodic blow-up solutions of critical nonlinear Schrödinger equation

    Christophe Antonini

    Volume 15, 2002, pages 749-768

  • Global existence and asymptotic stability for viscoelastic problems

    M. M. Cavalcanti, V. N. Domingos Cavalcanti, T. F. Ma, and J. A. Soriano

    Volume 15, 2002, pages 731-748

  • Bounded holomorphic functional calculus for non-divergence form differential operators

    Xuan Thinh Duong and Li Xin Yan

    Volume 15, 2002, pages 709-730

  • Remarks on Strichartz estimates for null forms

    Fabrice Planchon

    Volume 15, 2002, pages 697-708

  • Relaxation results for higher order integrals below the natural growth exponent

    Luca Esposito and Giuseppe Mingione

    Volume 15, 2002, pages 671-696

  • On the convergence of Euler-Stokes splitting of the Navier-Stokes equations

    C?t?lin Popa

    Volume 15, 2002, pages 657-670

  • Vitali convergence theorem and Palais-Smale condition

    Min-Chun Chen, Huei-li Lin, and Hwai-Chiuan Wang

    Volume 15, 2002, pages 641-656

  • Asymptotic analysis for monotone quasilinear problems in thin multidomains

    Antonio Gaudiello, Björn Gustafsson, Catalin Lefter, and Jacqueline Mossino

    Volume 15, 2002, pages 623-640

  • Positive solutions of a nonlinear ordinary differential equation

    Keng Deng and Cheng-Lin Zhao

    Volume 15, 2002, pages 607-622

  • Bifurcation from infinity in a class of nonlocal elliptic problems

    Yihong Du

    Volume 15, 2002, pages 587-606

  • The asymptotic behaviour of perturbed evolution families

    Valentina Casarino, Lahcen Maniar, and Susanna Piazzera

    Volume 15, 2002, pages 567-586

  • Asymptotic analysis of a diffusive model for shape memory alloys with Cattaneo-Maxwell heat flux law

    Elena Bonetti

    Volume 15, 2002, pages 527-566

  • The Carleman inequality for linear parabolic equations in $L^q$-norm

    V. Barbu

    Volume 15, 2002, pages 513-525

  • Approximation and asymptotic behaviour of evolution families

    Charles J. K. Batty and Ralph Chill

    Volume 15, 2002, pages 477-512

  • A dynamical approach for the stability of second order dissipative systems

    Mohammed Aassila

    Volume 15, 2002, pages 463-475

  • Scattering and self-similar solutions for the nonlinear wave equation

    Kunio Hidano

    Volume 15, 2002, pages 405-462

  • A mathematical analysis of a predator-prey system in a highly heterogeneous environment

    B.E. Ainseba, F. Heiser, and M. Langlais

    Volume 15, 2002, pages 385-404

  • Sharp asymptotics of the small solutions to the nonlinear Schrödinger equations of derivative type

    Naoyasu Kita and Takeshi Wada

    Volume 15, 2002, pages 367-384

  • Monotonicity of radially symmetric supersolutions for polyharmonic-type operators

    Yuxin Ge and Dong Ye

    Volume 15, 2002, pages 357-366

  • On the regularizing effect of the vorticity direction in incompressible viscous flows

    Hugo Beirao da Veiga and Luigi C. Berselli

    Volume 15, 2002, pages 345-356

  • Evolution equations with nonlinear constitutive laws and memory effects

    Albert Milani and Rainer Picard

    Volume 15, 2002, pages 327-344

  • Parameter-elliptic boundary value problems connected with the Newton polygon

    Robert Denk and Leonid Volevich

    Volume 15, 2002, pages 289-326

  • Blow-up and stability of a nonlocal diffusion-convection problem arising in Ohmic heating of foods

    N. I. Kavallaris and D. E. Tzanetis

    Volume 15, 2002, pages 271-288

  • Time-dependent nonlinear evolution equations

    Chin-Yuan Lin

    Volume 15, 2002, pages 257-270

  • Gradient blow-up for multidimensional nonlinear parabolic equations with general boundary conditions

    Philippe Souplet

    Volume 15, 2002, pages 237-256

  • On an estimate for the wave equation and applications to nonlinear problems

    Sigmund Selberg

    Volume 15, 2002, pages 213-236

  • Asymptotic behaviour of solutions of parabolic reaction-diffusion systems

    Joanna Renclawowicz

    Volume 15, 2002, pages 191-212

  • Sliding modes in Banach spaces

    Laura Levaggi

    Volume 15, 2002, pages 167-189

  • Multiple sign changing solutions in a class of quasilinear equations

    J. V. Goncalves and A. L. Melo

    Volume 15, 2002, pages 147-165

  • The mesa-limit of the porous-medium equation and the Hele-Shaw problem

    Noureddine Igbida

    Volume 15, 2002, pages 129-146

  • Feedback null controllability of the semilinear heat equation

    Mihai Sîrbu

    Volume 15, 2002, pages 115-128

  • An existence result for the Cauchy problem for stochastic systems with heredity

    T. E. Govindan

    Volume 15, 2002, pages 103-113

  • Integral methods for the wave operator on Lipschitz cylinders

    Dorina Mitrea

    Volume 15, 2002, pages 91-102

  • Instability of rapidly-oscillating periodic solutions for discontinuous differential delay equations

    Marianne Akian and Sophie Bismuth

    Volume 15, 2002, pages 53-90

  • The Hopf-Lax formula gives the unique viscosity solution

    Thomas Strömberg

    Volume 15, 2002, pages 47-52

  • Integrodifferential equations with parameter-dependent operators

    Ronald Grimmer and Min He

    Volume 15, 2002, pages 33-45

  • Periodic solutions of some differential equations with nonlinear damping

    Pedro J. Torres

    Volume 15, 2002, pages 17-32

  • Quasi-static evolution of 3-D crystals grown from supersaturated vapor

    Y. Giga and P. Rybka

    Volume 15, 2002, pages Jan-15